# SDR MYWA110110

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,313 hours, 10,581 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: /Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENG BLEED TRIP DURING CRUISE.  FOUND LOOSE CONNECTOR ON BLEED SENSE LINE.  RE-TIGHTENED AND SAFETIED, RAN ENG 1.  NO DISCREPANCIES NOTED IAW 36-10-00.
